# SDR ASAA2012110793262

- Difficulty date: November 7, 2012
- Submitted: November 10, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 24,225 hours, 7,202 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 286A2532
- Condition: Broken
- Location: Aux Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING AUX BATTERY FOUND WIRE (W2532-0531-1/0) BROKEN FROM NEGATIVE BATTERY CONNECTOR CABLE.  TERMINATED WIRE W2532-0531-1/0 & W2532-220R-24.  REF WDM 24-31-12 & SWPM 20-30-11, OPS CHECK NORMAL, REF MM 24-31-11.
